MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during the intra-aortic balloon therapy, the balloon did not expand.
 
Event or Problem Description
It was reported that during the intra-aortic balloon therapy, the balloon did not expand.There was no injury and harm reported.
 
Additional Manufacturer Narrative
Updated filed: b4, d9, e2, e3, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, component codes, health effect ¿ impact codes and investigation conclusions) and h11.Corrected fields: d8.The product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between catheter and sheath.The non- maquet sheath was returned covering the catheter tubing and a small portion of the rear seal.A bend was observed on the returned sheath exterior.One kink was observed on the catheter tubing approximately 71.3cm from the iab tip.The extender tubing, pressure tubing, one-way valve and three-way stopcock were also returned.The inner-lumen was found to be occluded.The occlusion was unable to be cleared.Multiple bends were observed on the inner-lumen within the membrane part of the iab.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing, extender tubing and pressure tubing was performed and a leak was detected on the membrane approximately 2.8cm from the rear seal measuring 0.139cm length.One-way valve vacuum test was preformed, and it was able to hold vacuum the reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.The leak size suggests that a sharp object may have caused it, no marks were found around the leak.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between catheter and sheath.The maquet sheath was returned covering the catheter tubing and a small portion of the rear seal.A bend was observed on the returned sheath exterior.One kink was observed on the catheter tubing approximatley 71.3cm from the iab tip.The extender tubing, pressure tubing, one-way valve and three-way stopcock were also returned.The inner-lumen was found to be occluded.The occlusion was unable to be cleared.Multiple bends were observed on the inner-lumen within the membrane part of the iab.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing, extender tubing and pressure tubing was performed and a leak was detected on the membrane approximately 2.8cm from the rear seal measuring 0.139cm length.One-way valve vacuum test was preformed, and it was able to hold vacuum.The reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.The leak size suggests that a sharp object may have caused it, no marks were found around the leak.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22130429
Report Number2248146-2025-0000293
Device Sequence Number12864098
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260313(10)3000303715(11)230314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000303715
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/02/2025
09/11/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/11/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown